# SDR 200605081

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000056
- Aircraft time: 3,478 hours, 2,307 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17100191401
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT DISCREPANCY.  FLT 7707 HPN TO ORD DURING CLIMB RECEIVED A SLAT FAIL CAS MESS.  CREW FOLLOWED SLAT FAIL CHECKLIST IN QRH AND LANDED WITHOUT INCIDENT.  ORD MX CLEARED SLAT INHIBITS, OPS CHECK OK. FLT 7601 ORD TO MCI SLAT FAIL TO EXTEND ON APPROACH INTO MCI.  RAN THE QRH AND MADE A NO SLAT/FLAP LANDING.  DECLARED EMERGENCY DUE TO THE HIGH REF SPEED 190 KNOTS.  MCI MAINTENANCE CLEARED S-FACE 1&2 INHIBITS CYCLED FLAPS AND SLATS 3 TIMES; NO DEFECTS NOTED.  FLT 7615 MCI TO ORD EXPERIENCED SLAT FAILURE DURING CRUISE.  RAN AND COMPLIED WITH THE SLAT/FLAP FAIL QRH PROCEDURE.  LANDED SAFELY, AND TAXIED TO THE GATE AFTER CFR INSPECTION OF MAIN GEAR AND BRAKES.  REPLACED LT O/B SLAT HARNESS, OPS CK GOOD.
